# SDR CA970429010

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: G90DCA2
- Condition: Corroded
- Location: Prop
- Part time: 425 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. TEN YEARS SINCE LAST OVERHAUL. INSPECTION FOUND BLADES CORRODED. TIP ANGLES OUT. FACE ALIGNMENT OUT. ONE ACTUATING PIN; TWO PISTON PINS AND CYLINDER CORRODED. REPAIRS MADE AND CORRODED PARTS REPAIRED OR REPLACED.
